# SDR USAASB01161

- Difficulty date: June 5, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND THE LEFT FORWARD INTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 2013-1A) AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
